# SDR SIMA200423901

- Difficulty date: August 20, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 8,518 hours, 8,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED SERVICE DOOR SILL AND INSTALLED NEW SILL IAW EMB SRM 145/1142 REV 26, 51-40-02 EMB REPAIR STATEMENT IC2003-145/0818 DATED MAR 6, 2003 AND ETN EB 53-009 DATED 8/28/2001.  (M) SIMA
